MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® ONE-STEP LAG SCREW 12.7MM THREAD/95MM-STERILE; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® ONE-STEP LAG SCREW 12.7MM THREAD/95MM-STERILE; APPLIANCE, FIXATION, NAIL
Model Number 280.295S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id reported as (b)(6).Date of event is unknown.Additional product code: jdq.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device history record review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent removal of one (1) dynamic hip screw (dhs) / dynamic condylar screw (dcs) one-step lag screw, one (1) 130 degree dhs plate-standard barrel 2-holes/46 mm, and one (1) unknown trauma cortex screw on (b)(6) 2018 due to return of benign neoplasm (tumor) and suspected infection.The construct was initially implanted on (b)(6) 2018.The removal procedure included use of a cement spacer.The procedure was successfully completed with patient outcome reported as ok.This report is for a dhs®/dcs® one-step lag screw 12.7mm thread/95mm-sterile.This is report 2 of 3 for (b)(4).

Brand Name
DHS®/DCS® ONE-STEP LAG SCREW 12.7MM THREAD/95MM-STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7501985
Report Number2939274-2018-52112
Device Sequence Number167725
Product Code KTT
UDI-Device Identifier10886982175182
UDI-Public(01)10886982175182
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number280.295S
Device Catalogue Number280.295S
Device Lot NumberH302655
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2018
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient Weight62